MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/anae.12411

Медицинская библиотека · Anaesthesia · 2013

Near-fatal anaphylaxis caused by human serum albumin in fibrinogen and erythrocyte concentrates.

Komericki P, Grims R H, Aberer W, Kränke B

Клинический случайСтатьяПеревод в очереди

Аннотация

A 40-year-old man developed anaphylactic shock during surgical replacement of a prolapsed mitral valve during general anaesthesia and an attenuated reaction (Grade 2), three days later during a blood transfusion. Human serum albumin, a component of the fibrinogen concentrate used postoperatively with the erythrocyte concentrate, was identified as the trigger, confirmed by positive skin prick and intradermal tests. Any anaphylaxis during the peri-operative period should cause the clinician to perform allergy tests for identification of the culprit drug and, sometimes, culprit additive. Testing of human serum albumin, acting as hidden allergen, should be included, especially where there has been a blood transfusion.

Для цитирования: Komericki P, Grims R H, Aberer W, Kränke B. Near-fatal anaphylaxis caused by human serum albumin in fibrinogen and erythrocyte concentrates.. Anaesthesia. 2013. DOI: 10.1111/anae.12411.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.